Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014, Article ID 316108, 9 pages
http://dx.doi.org/10.1155/2014/316108
Research Article

On Minimum Wiener Polarity Index of Unicyclic Graphs with Prescribed Maximum Degree

Department of Mathematics, Wuyi University, Jiangmen 529020, China

Received 6 April 2014; Accepted 15 July 2014; Published 9 November 2014

Academic Editor: Chongxin Liu

Copyright © 2014 Jianping Ou et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. H. Wiener, “Structural determination of paraffin boiling points,” Journal of the American Chemical Society, vol. 69, no. 1, pp. 17–20, 1947. View at Publisher · View at Google Scholar · View at Scopus
  2. I. Lukovits and W. Linert, “Polarity-numbers of cycle-containing structures,” Journal of Chemical Information and Computer Sciences, vol. 38, no. 4, pp. 715–719, 1998. View at Google Scholar · View at Scopus
  3. D. H. Rouvray and R. B. King, Topology in Chemistry-Discrete Mathematics of Molecules, Horwood, Chichester, UK, 2002.
  4. M. Liu and B. Liu, “On the Wiener polarity index,” MATCH: Communications in Mathematical and in Computer Chemistry, vol. 66, no. 1, pp. 293–304, 2011. View at Google Scholar · View at MathSciNet · View at Scopus
  5. W. Du, X. Li, and Y. Shi, “Algorithms and extremal problem on Wiener polarity index,” MATCH: Communications in Mathematical and in Computer Chemistry, vol. 62, no. 1, pp. 235–244, 2009. View at Google Scholar · View at MathSciNet · View at Scopus
  6. H. Deng and H. Xiao, “The maximum Wiener polarity index of trees with k pendants,” Applied Mathematics Letters, vol. 23, no. 6, pp. 710–715, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  7. A. Behmaram, H. Yousefi-Azari, and A. R. Ashrafi, “Wiener polarity index of fullerenes and hexagonal systems,” Applied Mathematics Letters, vol. 25, no. 10, pp. 1510–1513, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  8. H. Hou, B. Liu, and Y. Huang, “The maximum Wiener polarity index of unicyclic graphs,” Applied Mathematics and Computation, vol. 218, no. 20, pp. 10149–10157, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  9. Y. Huang, H. Hou, and B. Liu, “On the Wiener polarity index of unicyclic graphs,” Utilitas Mathematica, vol. 92, pp. 193–205, 2013. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. J. A. Bondy and U. S. R. Murty, Graph Theory, Springer, New York, NY, USA, 2008. View at Publisher · View at Google Scholar · View at MathSciNet
  11. B. Liu, H. Hou, and Y. Huang, “On the Wiener polarity index of trees with maximum degree or given numbers of leaves,” Computers & Mathematics with Applications, vol. 60, no. 7, pp. 2053–2057, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus